# SDR FDEA201411223858

- Difficulty date: November 22, 2014
- Submitted: November 24, 2014
- Operation: Air carrier
- Aircraft: N665FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 769
- Aircraft time: 27,140 hours, 14,716 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327028700100
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDC COMPARTMENT FLOORBOARD BETWEEN FRAME 65 - 69, BL -Y1456 & -Y1959 IS CRACKED.  INSTALLED & SEALED NEW MDC COMPARTMENT FLOORBOARD IAW AMM 53-10-25-04-02, AMM51-24-00 & SRZ 25-005.  FABRICATED FLOOR PANEL ON T14 1104505 IAW DWG SRZ 25-005.  CLASSIFIED AS CAT A MAJOR REPAIR.
